Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advanced Nonlinear Studies

Editor-in-Chief: Ahmad, Shair

IMPACT FACTOR 2018: 1.650

CiteScore 2018: 1.49

SCImago Journal Rank (SJR) 2018: 1.422
Source Normalized Impact per Paper (SNIP) 2018: 0.865

Mathematical Citation Quotient (MCQ) 2017: 1.03

See all formats and pricing
More options …
Volume 10, Issue 2


Solitons for the Nonlinear Klein-Gordon Equation

J. Bellazzini / V. Benci / C. Bonanno / A.M. Micheletti
Published Online: 2016-03-10 | DOI: https://doi.org/10.1515/ans-2010-0211


In this paper we study existence and orbital stability for solitary waves of the nonlinear Klein-Gordon equation. The energy of these solutions travels as a localized packet, hence they are a particular type of solitons. In particular we are interested in sufficient conditions on the potential for the existence of solitons. Our proof is based on the study of the ratio energy/charge of a function, which turns out to be a useful approach for many field equations.

Keywords: nonlinear Klein-Gordon equation; orbital stability

About the article

Published Online: 2016-03-10

Published in Print: 2010-05-01

Citation Information: Advanced Nonlinear Studies, Volume 10, Issue 2, Pages 481–499, ISSN (Online) 2169-0375, ISSN (Print) 1536-1365, DOI: https://doi.org/10.1515/ans-2010-0211.

Export Citation

© 2016 by Advanced Nonlinear Studies, Inc..

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Vieri Benci, Donato Fortunato, and Filippo Gazzola
Archive for Rational Mechanics and Analysis, 2017, Volume 226, Number 2, Page 559
Vieri Benci and Donato Fortunato
Chaos, Solitons & Fractals, 2014, Volume 58, Page 1
Vieri Benci and Donato Fortunato
Journal of Fixed Point Theory and Applications, 2012, Volume 11, Number 2, Page 261
Vieri Benci and Donato Fortunato
Nonlinear Analysis: Theory, Methods & Applications, 2012, Volume 75, Number 12, Page 4398
Vieri Benci and Donato Fortunato
Journal of Fixed Point Theory and Applications, 2014, Volume 15, Number 1, Page 101
Vieri Benci and Donato Fortunato
Journal of Mathematical Physics, 2011, Volume 52, Number 9, Page 093701

Comments (0)

Please log in or register to comment.
Log in